I never used to have a problem with diarrhea. Now I wonder if it is being caused by either of my medications - buspirone or bupropion sr?
Why don''t you call your Pharmacist? He/She would have a much better knowledge of side effects or drug interactions.
Yes, Buspar can cause Diarrhea. A lot of medications may list Diarrhea or Constipation because everyone is different so you could have either/or. If it's too frequent contact you're Dr because you don't want to get dehydrated.
I just noticed this. You are taking Buspirone (Buspar) and Wellbutrin Xr, together?
In reference to the other persons post, the reason they have the " Question and Answers" on here is so people can do exactly that. I'm a Registered Nurse and actually Pharmacist don't have the knowledge on side effects like people think!
Gastrointestinal side effects including nausea have occurred in up to 11% of patients. Constipation, diarrhea and vomiting have also been reported.
Very common (10% or more): Constipation, dry mouth, nausea, vomiting
Common (1% to 10%): Abdominal pain, diarrhea, dyspepsia, dysphagia, flatulence, gustatory disturbance, stomatitis
Uncommon (0.1% to 1%): Gastric reflux, gingivitis, glossitis, gum irritation, increased salivation, inguinal hernia, mouth ulcer, oral edema, thirst disturbance, toothache
Rare (less than 0.1%): Edema of the tongue, intestinal perforation
Frequency not reported: Colitis, esophagitis, gastrointestinal hemorrhage, gum hemorrhage, pancreatitis, stomach ulcer, stool abnormality.
I wih you the best and hope you get well soon...
Ok, for all the regulars and also those folks that I don't know yet~~~: I am also well-read on these medications, believe me ( ! ), as I am diligent about reading up on them, as well as reading all the information that comes from the pharmacy and the prescription insert when getting my meds filled, and I pose any questions to the pharmacist that I have at the time, before I take it, so that I will be aware of what to expect!
The thing is: I have been taking buspar for about a year, with NO problems. So buspar is not my first suspect with this problem, nor is bupropion sr (which usually gives a person the side effect of constipation, but not me, it worked great for me). This diarrhea thing was a new development. Since I was recently treated for diverticulitis, which sent me to the ER, I realize that this is part of my recent health issue.
But~ I thought ~ I'll just put this question out there to see if any of my fellow support group buddies had experienced this particular problem from this particular medication. So, I just posted this question as an afterthought, to see if anyone else had experienced this problem while taking this medication. I am doing fine. Just posing a general question for curiosity's sake!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Mar 2011 • 1 answer
Updated 30 Aug 2012 • 3 answers
Updated 30 Sep 2016 • 1 answer
Updated 29 Nov 2018 • 3 answers
Updated 7 May 2018 • 1 answer